# SDR R61A201402260305

- Difficulty date: February 26, 2014
- Submitted: March 2, 2014
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 9,743 hours, 9,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85713039953
- Condition: Corroded
- Location: Zone 500
- Part time: 9,743 hours, 9,434 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  CORROSION WAS FOUND ON FUEL ACCESS PANEL 522CT. MAINTENANCE R & R THE ACCESS PANEL IAW AMM 57-11-01.
